Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 3.


Bruggeman, Roelof and Choie, YoungJu and Diamantis, Nikolaos (2018) Holomorphic automorphic forms and cohomology. Memoirs of the American Mathematical Society, 253 (1212). ISSN 0065-9266

Bruggeman, Roelof and Diamantis, Nikolaos (2016) Fourier coefficients of Eisenstein series formed with modular symbols and their spectral decomposition. Journal of Number Theory, 167 . pp. 317-335. ISSN 1096-1658

Bruggeman, Roelof and Diamantis, Nikolaos (2012) Higher-order Maass forms. Algebra and Number Theory, 6 (7). pp. 1409-1458. ISSN 1937-0652

This list was generated on Fri Jun 22 09:35:11 2018 UTC.